The properties of Riemannian foliations admitting transversal conformal fields
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1273-1283
Published online March 13, 2018
Printed July 31, 2018
Seoung Dal Jung, Keum Ran Lee
Jeju National University, Jeju National University
Abstract : Let $(M,\mathcal F)$ be a closed, oriented Riemannian manifold of a foliation $\mathcal F$ with a nonisometric transversal conformal field. Then $(M,\mathcal F)$ is transversally isometric to the sphere under some transversal concircular curvature conditions.
Keywords : transversal conformal field, generalized Obata theorem
MSC numbers : 53C20, 57R30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd